Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43964
Title: Orthogonal polynomials on systems of non-uniform lattices from compatibility conditions
Authors: Filipuk, Galina 
Rebocho, Maria das Neves 
Issue Date: 2017
Publisher: Elsevier
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
Serial title, monograph or event: Journal of Mathematical Analysis and Applications
Volume: 456
Issue: 2
Abstract: We deduce difference equations in the matrix form for Laguerre–Hahn orthogonal polynomials on systems of non-uniform lattices, the so-called compatibility conditions, involving the transfer matrices. As a consequence, we obtain closed form expressions for the recurrence relation coefficients of the Laguerre–Hahn polynomials of class zero.
URI: http://hdl.handle.net/10316/43964
DOI: 10.1016/j.jmaa.2017.07.059
10.1016/j.jmaa.2017.07.059
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
R1 OP snul_zero 31_05_17.pdf368.55 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

5
checked on Nov 9, 2022

WEB OF SCIENCETM
Citations 10

5
checked on Aug 2, 2022

Page view(s)

191
checked on Nov 28, 2022

Download(s)

179
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.